# SDR ANCF20220725027

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 20,569 hours, 20,635 cycles
- Engine: Cfmint CFM565B43
- Engine time: 19,952 hours, 19,976 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PILOT REPORT
23.JUL.2022 WO 16'778'322=> AFTER TAKE OFF
AFTER TAKE OFF WHEN SETTING PACK TO ON, SMELL WAS FELT AND SMOKE WAS REPORT BY FLIGHT ATENDANCE ON CABIN.

ACTIONS TAKEN
23.JUL.2022 WO 16'778'322 => I.A.W. AMM TASK 21-00-00-615-802-A REV 60, LEVEL A DESCONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM WAS ACCOMPLISHED SATISFACTORILY.
